# SDR UIEA2019022703401

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 79,522 hours, 14,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON NR 2 O/B WING L/E LOWER SEVERAL SCREW HOLE FOUND ELONGATED.( THE SUBJECT AREA L/E NOSE SKIN REPAIR IAW  HX RI NO. RI 57-41-13389 REV. A.  )
